# SDR YENA2025123001312

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 66 RT IN OPEN FASTENER HOLE UPPER INBO ARD AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 6 OCLOCK, CRAC K DEPTH IS 0.105 INCH APPROX, AT AFT GALLEY AREA (1 EA); REF AEROMAN WO 2025 278/1 NR 2025-622954 PERFORMED REPAIR FRAME 66RH SIDE UPPER INBOARD AT DOOR STOP FITTING #7 IN AFT GALLEY AREA IAW A320 SRM 53-41-12-300-010. TABLE 01 THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12. FUR-A320-53-02724.
